... Some times so bad that I can not eat my meal. Do you have any suggestions
17 Feb 2013
How long have you been taking both these meds?
Unfortunately both of these medications have that Side effect.
You need to let your Dr. know about it & how severe the nausea is. My Dr, prescribes me Phenegran that helps with the Nausea.
But Definitely let you Dr. know what is going on.
Because if you start throwing up you can become
Deyhydrated Very easy.
Take care of yourself, Kathy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i was on byetta 5mg for a 2-3 weeks and the doctor changed my diabetic meds and said in a months time which was last week and now take byetta 10mg ...
1 answer • 6 Oct 2012
2 answers • 30 Dec 2012
Benicar 12.5 mg Norvasc 10 mg metformin 500 mg
1 answer • 20 Mar 2013
I am trying to estimate the demand for Metformin HCl in the United States. I can find numbers on about how many patients use oral medications however ...
1 answer • 8 Oct 2013
I work in front of the public daily and can't afford this feeling. How long before my body gets used to it and the feeling goes away? I've ...
1 answer • 2 Nov 2014